# SDR SWAA2021032955769

- Difficulty date: March 12, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 46,208 hours, 27,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR NEED ADJUSTMENT / PERFORMED L1 DOOR ADJUSTMENT . ADJUSTMENT IS GOOD IN REF B737 AMM SWA 52-11-00-820-801.
